Slopes of powers of Frobenius on crystalline cohomology
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 14 (1981) no. 4, pp. 369-401.
@article{ASENS_1981_4_14_4_369_0,
     author = {Nygaard, Niels O.},
     title = {Slopes of powers of {Frobenius} on crystalline cohomology},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {369--401},
     publisher = {Elsevier},
     volume = {Ser. 4, 14},
     number = {4},
     year = {1981},
     doi = {10.24033/asens.1411},
     mrnumber = {84d:14011},
     zbl = {0519.14012},
     language = {en},
     url = {https://www.numdam.org/articles/10.24033/asens.1411/}
}
TY  - JOUR
AU  - Nygaard, Niels O.
TI  - Slopes of powers of Frobenius on crystalline cohomology
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1981
SP  - 369
EP  - 401
VL  - 14
IS  - 4
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.24033/asens.1411/
DO  - 10.24033/asens.1411
LA  - en
ID  - ASENS_1981_4_14_4_369_0
ER  - 
%0 Journal Article
%A Nygaard, Niels O.
%T Slopes of powers of Frobenius on crystalline cohomology
%J Annales scientifiques de l'École Normale Supérieure
%D 1981
%P 369-401
%V 14
%N 4
%I Elsevier
%U https://www.numdam.org/articles/10.24033/asens.1411/
%R 10.24033/asens.1411
%G en
%F ASENS_1981_4_14_4_369_0
Nygaard, Niels O. Slopes of powers of Frobenius on crystalline cohomology. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 14 (1981) no. 4, pp. 369-401. doi : 10.24033/asens.1411. https://www.numdam.org/articles/10.24033/asens.1411/

[1] M. Artin, Supersingular K3 Surfaces (Ann. scient. Éc. Norm. Sup., 4e Serie, T. 7, 1974, pp. 543-568). | Numdam | MR | Zbl

[2] P. Berthelot, Cohomologie cristalline des schémas de caracteristique p > 0 (Lecture Notes in Mathematics, No. 407, Springer Verlag, Berlin, Heidelberg, New York, 1974). | MR | Zbl

[3] P. Berthelot and A. Ogus, Notes on Crystalline Cohomology (Mathematical Notes, Vol. 21, Princeton University Press, 1978). | MR | Zbl

[4] L. Illusie, Complexe de De Rham-Witt [Journées de Géométrie algébrique de Rennes, July 1978 (Astérisque, 64)].

[5] L. Illusie, Complexe de De Rham-Witt et cohomologie cristalline (Ann. scient. Éc. Norm. Sup., 4e Série, T. 12, 1979, pp. 501-661). | Numdam | MR | Zbl

[6] N. Katz, Slope Filtration of F-crystals [Journées de Géométrie algébrique de Rennes, July 1978 (Astérisque, 64)].

[7] B. Mazur, Frobenius and the Hodge Filtration (Bull. A.M.S., Vol. 78, 1972, pp. 653-667). | MR | Zbl

[8] B. Mazur, Frobenius and the Hodge Filtration, Estimates (Ann. Math., Vol. 98, 1973, pp. 58-95). | MR | Zbl

[9] N. Nygaard, A p-adic Proof of the Non-Existence of Vectorfields on K3 Surfaces (Ann. Math., Vol. 110, 1979, pp. 515-528). | MR | Zbl

[10] N. Nygaard, Higher de Rham-Witt Complexes of Supersingular K3 Surfaces (to appear in Comp. Math.). | EuDML | Numdam | MR | Zbl

[11] A. Ogus, Supersingular K3 Crystals [Journées de Géométrie, algébrique de Rennes, July 1978 (Astérisque, 64)]. | Numdam | MR | Zbl

[12] J.-P. Serre, Sur la topologie des variétés algébriques, en caractéristique p (Symp. Int. de Top. Alg. Mexico, 1958, pp. 24-53). | MR | Zbl

[13] N. Yui, On the Jacobian Varieties of Hyperelliptic Curves Over fields of Characteristic p > 2 (J. Alg., Vol. 52, 1978, pp. 378-410). | MR | Zbl

  • Ohashi, Ryo On the Rosenhain forms of superspecial curves of genus two, Finite Fields and Their Applications, Volume 97 (2024), p. 102445 | DOI:10.1016/j.ffa.2024.102445
  • Ohashi, Ryo; Kudo, Momonari Computing superspecial hyperelliptic curves of genus 4 with automorphism group properly containing the Klein 4-group, Journal of Computational Algebra, Volume 11 (2024), p. 100020 | DOI:10.1016/j.jaca.2024.100020
  • Yao, Zijian Frobenius and the Hodge Filtration of the Generic Fiber, International Mathematics Research Notices, Volume 2023 (2023) no. 12, p. 10156 | DOI:10.1093/imrn/rnac068
  • Yao, Zijian LOGARITHMIC DE RHAM–WITT COMPLEXES VIA THE DÉCALAGE OPERATOR, Journal of the Institute of Mathematics of Jussieu, Volume 22 (2023) no. 3, p. 1319 | DOI:10.1017/s1474748021000402
  • Kudo, Momonari; Nakagawa, Tasuku; Takagi, Tsuyoshi Efficient Search for Superspecial Hyperelliptic Curves of Genus Four with Automorphism Group Containing C6, Mathematics in Computer Science, Volume 17 (2023) no. 3-4 | DOI:10.1007/s11786-023-00571-w
  • Ogus, Arthur The Saturated de Rham–Witt Complex for Schemes with Toroidal Singularities, p-adic Hodge Theory, Singular Varieties, and Non-Abelian Aspects (2023), p. 253 | DOI:10.1007/978-3-031-21550-6_6
  • Ohashi, Ryo Maximality of Ciani curves over finite fields, Finite Fields and Their Applications, Volume 83 (2022), p. 102089 | DOI:10.1016/j.ffa.2022.102089
  • Boix, Alberto F.; Noordman, Marc Paul; Top, Jaap The level of pairs of polynomials, Communications in Algebra, Volume 48 (2020) no. 10, p. 4235 | DOI:10.1080/00927872.2020.1759614
  • Bhatt, Bhargav; Morrow, Matthew; Scholze, Peter Topological Hochschild homology and integral p p -adic Hodge theory, Publications mathématiques de l'IHÉS, Volume 129 (2019) no. 1, p. 199 | DOI:10.1007/s10240-019-00106-9
  • Kudo, Momonari; Harashita, Shushi Superspecial Hyperelliptic Curves of Genus 4 over Small Finite Fields, Arithmetic of Finite Fields, Volume 11321 (2018), p. 58 | DOI:10.1007/978-3-030-05153-2_3
  • Blanco-Chacón, Iván; Boix, Alberto F.; Fordham, Stiofáin; Yilmaz, Emrah Sercan Differential operators and hyperelliptic curves over finite fields, Finite Fields and Their Applications, Volume 51 (2018), p. 351 | DOI:10.1016/j.ffa.2018.02.007
  • Montanucci, Maria; Speziali, Pietro The a-numbers of Fermat and Hurwitz curves, Journal of Pure and Applied Algebra, Volume 222 (2018) no. 2, p. 477 | DOI:10.1016/j.jpaa.2017.04.014
  • Kazemifard, Ahmad; Tafazolian, Saeed A note on some Picard curves over finite fields, Finite Fields and Their Applications, Volume 34 (2015), p. 107 | DOI:10.1016/j.ffa.2014.12.002
  • Hasegawa, Takehiro Some remarks on superspecial and ordinary curves of low genus, Mathematische Nachrichten, Volume 286 (2013) no. 1, p. 17 | DOI:10.1002/mana.201010024
  • Takizawa, Yoh Some remarks on the Picard curves over a finite field, Mathematische Nachrichten, Volume 280 (2007) no. 7, p. 802 | DOI:10.1002/mana.200410515
  • Elkin, Arsen Hyperelliptic jacobians with real multiplication, Journal of Number Theory, Volume 117 (2006) no. 1, p. 53 | DOI:10.1016/j.jnt.2005.05.002
  • Valentini, Robert C. Hyperelliptic curves with zero Hasse-Witt matrix, Manuscripta Mathematica, Volume 86 (1995) no. 1, p. 185 | DOI:10.1007/bf02567987
  • Suwa, Noriyuki; Yui, Noriko Arithmetic of certain algebraic surfaces over finite fields, Number Theory, Volume 1383 (1989), p. 186 | DOI:10.1007/bfb0083579
  • Yui, Noriko The arithmetic of the product of two algebraic curves over a finite field, Journal of Algebra, Volume 98 (1986) no. 1, p. 102 | DOI:10.1016/0021-8693(86)90018-9

Cité par 19 documents. Sources : Crossref